# SDR ASAA0310135

- Difficulty date: March 11, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 6573778
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 1 ENGINE THRUST REVERSER FAIRING AT THRUST REVERSER STATION 185 DENTED.  REMOVED AND REPLACED SKIN ON NR 1 ENGINE THRUST REVERSER FAIRING PER SRM.  (M)
